Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of uniform continuity
for Volterra equations in Hilbert spaces

Author: Carlos Lizama
Journal: Proc. Amer. Math. Soc. 126 (1998), 3581-3587
MSC (1991): Primary 47D06; Secondary 47A50
MathSciNet review: 1469423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the norm continuity of the resolvent for a Volterra equation of scalar type is equivalent to the decay to zero of a holomorphic operator family along some imaginary axis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D06, 47A50

Retrieve articles in all journals with MSC (1991): 47D06, 47A50

Additional Information

Carlos Lizama
Affiliation: Department of Mathematics, University of Santiago de Chile, Casilla 307, Correo 2, Santiago, Chile

Keywords: Volterra equations, resolvent equation, uniform continuity, Laplace transform
Received by editor(s): May 28, 1996
Received by editor(s) in revised form: April 21, 1997
Additional Notes: This research was done while the author was visiting at the Mathematisches Institut, Universität Tübingen supported by the Alexander von Humboldt Foundation.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society